A 44-year-old member asked:
Disclaimer

telmisartan ( micardis) side effects bad?

1 doctor answer
Dr. Christopher Nicora
23 years experience Internal Medicine
Micardis (telmisartan): No. Very well tolerated BP medicine.
Answered on Jun 10, 2014
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 51-year-old member asked:
Dr. Ahmad M Hadied
48 years experience Orthopedic Surgery
Yes: Back pain -- up to 3 percent , unexplained swelling of the head or neck (including the face, lips, tongue, or throat) could cause coughing.
6
6 thanks
A 40-year-old member asked:
Dr. Terrence Cohen
45 years experience Cardiology
Unlikely: A dry cough is a rare side effect of this class of medications. I would look for other causes of back pain and cough which are more likely.
A 43-year-old member asked:
Dr. Bennett Werner
43 years experience Cardiology
Possible: It's possible. The only way to know for sure is to stop the med, wait for the side effects to resolve, and then reintroduce the med.
A 52-year-old member asked:
Dr. John Szawaluk
30 years experience Cardiology
Generally well: Tolerated. Side effects include: low blood pressure, lightheadedness, kidney impairment, elevated potassium, back pain, diarrhea. Less common is angio ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month